# SDR SWI202402270177

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 46,905 hours, 40,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Pressure Loss
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

R PACK HI PRESS CAUTION AT 10000. WHEN IT FAULTED, L PACK HI TEMP CAUTION CAME ON. (FLIGHT 5291 FILED CLOSED)TROUBLESHOT PER CRJ 200 FIM 21-50-00. REMOVED AND REPLACED PRESSURE REGULATING SOV REF CRJ 200 AMM 21-51-43. OPERATIONAL TEST GOOD AT THIS TIME.PLEASE REFERENCE AML 1302241 FOR L PACK HI TEMP CAUTION MESSAGE TROUBLESHOOTING AND REMOVAL REPLACEMENT OF LEFT TEMPERATURE CONTROLLER.
